# SDR SWAA2017042613391

- Difficulty date: March 27, 2017
- Submitted: April 26, 2017
- Operation: Air carrier
- Aircraft: N7856A
- Make and model: Boeing 737-7
- Aircraft serial: 30630
- Aircraft time: 43,268 hours, 29,355 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A5744U
- Condition: Corroded
- Location: Bs 460-480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO THRESHOLD SUPPORT WEB CORRODED BETWEEN BS 460 TO 480, RBL 29.       R & R THE WEB IAW SRM.
